# SDR QXEA200500369

- Difficulty date: February 3, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 4,385 hours, 4,756 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Shroud
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFTHAND NACELLE AFT EXHAUST SHROUD IS CRACKED AT MID SPRING CLIPS AND AT AFT BRACKET.  REPAIRED IAW RD 8/4-54-227 AND 8/4-54-009 AND HORIZON AIR EA 6-54-332.
